Le poisson n'a pas d'arêtes
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 4, p. 489-508
@article{AIHPB_2000__36_4_489_0,
     author = {Bousch, Thierry},
     title = {Le poisson n'a pas d'ar\^etes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {4},
     year = {2000},
     pages = {489-508},
     zbl = {0971.37001},
     mrnumber = {1785392},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_2000__36_4_489_0}
}
Bousch, Thierry. Le poisson n'a pas d'arêtes. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 4, pp. 489-508. http://www.numdam.org/item/AIHPB_2000__36_4_489_0/

[1] S. Bullett, P. Sentenac, Ordered orbits of the shift, square roots, and the devil's staircase, Math. Proc. Camb. Phil. Soc. 115 (1994). | MR 1269932 | Zbl 0823.58012

[2] J.M. Gambaudo, O. Lanford, C. Tresser, Dynamique symbolique des rotations, Comptes Rendus de l'Académie des Sciences de Paris 299 (1984). | MR 772104 | Zbl 0583.58025

[3] B.R. Hunt, E. Ott, Optimal periodic orbits of chaotic systems, Phys. Rev. Lett. 76 (1996).

[4] B.R. Hunt, E. Ott, Optimal periodic orbits of chaotic systems occur at low period, Phys. Rev. E 54 (1996).

[5] O.M. Jenkinson, Conjugacy rigidity, cohomological triviality, and barycentres of invariant measures, Thèse, Université de Warwick (1996).

[6] O.M. Jenkinson, On barycentres of invariant measures for circle maps, Preprint 97-28, Institut de Mathématiques de Luminy, 1997, à paraître dans Ergodic Theory and Dynamical Systems. | Zbl 01599260

[7] O.M. Jenkinson, Frequency-locking on the boundary of the barycentre set, Preprint 97-29, Institut de Mathématiques de Luminy, 1997, à paraître dans Experimental Mathematics. | Zbl 01647652

[8] R. Mañé, Generic properties and problems of minimizing measures of Lagrangian systems, Nonlinearity 9 (1996). | MR 1384478 | Zbl 0886.58037

[9] M. Morse, G.A. Hedlund, Symbolic dynamics II. Sturmian trajectories, Am. J. Math. 62 (1940). | JFM 66.0188.03 | MR 745 | Zbl 0022.34003

[10] J.P. Veerman, Symbolic dynamics and rotation numbers, Physica 134A (1986). | Zbl 0655.58019

[11] J.P. Veerman, Symbolic dynamics and order-preserving orbits, Physica 29D (1987). | Zbl 0625.28012